MAUDE Adverse Event Report: EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV GLENOID PLATE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-01
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 12 months after a left total shoulder replacement procedure, the patient underwent a revision procedure to address pain and loosening.The surgeon removed a loose equinoxe glenoid baseplate and 42+4 glenosphere.He replaced them with a competitor¿s devices.There was no reported surgical delay or breakage of a device.Patient was last known to be in stable condition following the event.X-rays were unable to be obtained.The explanted devices are not available for return.They were sent to spd.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 320-15-05 - eq rev locking screw; (b)(6) 320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm; (b)(6) 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm; (b)(6) 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm; (b)(6) 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm; (b)(6) 321-20-00 - equinoxe reverse shoulder drill kit.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b, c, d, g.D6b explant date is unknown.The reason for the revision cannot be confirmed from the provided information but may be due to an insufficient bond between the glenoid baseplate and the bone leading to aseptic (non-infected) loosening.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQ REV GLENOID PLATE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key19726444
Report Number1038671-2024-02364
Device Sequence Number8290969
Product Code KWT
UDI-Device Identifier10885862086488
UDI-Public10885862086488
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight72 KG